# SDR 98UAL900192

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3F17664501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-ZONE EEL LIGHTS FLICKER.  *S/D*  EMI PICKED UP ON THE OFF CONTROL LINE.  INSERT EMI FILTER PER SERVICE TIP IN MM 33-51-12 PAGE 200/A.
